Lipschitz Stability Analysis on a Type of Nonlinear Perturbed System
In this chapter, the notions of uniform Lipschitz stability are generalized and the relations between these notions are analyzed. Several sufficient conditions about uniform Lipschitz asymptotic stability of nonlinear systems is established by the proposed integral inequalities. These sufficient conditions can be similarly generalized to linearly perturbed differential systems that appear in the literature. Finally, an example of uniform Lipschitz asymptotic stability of nonlinear differential systems is shown.
This work is Supported by National Key Research and Development Program of China (2017YFF0207400).
- 1.Alekseev VM. An estimate for the perturbation of the solution of ordinary differential equation (in Russian). Vestinik Moskov Univ Serl Math Mekn. 1961;2:28–36.Google Scholar
- 11.Li Y. Boundness, stability and error estimate of the solution of nonlinear different equation. Acta Mathematia Sinica. 1962;12(1):28–36 (in Chinese).Google Scholar